# SDR QXEA0300367

- Difficulty date: March 16, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 3,418 hours, 2,789 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NR 1 ENGINE MAIN ENGINE MOUNT ON ENGINE HAS AREA OF DAMAGE ON THE TOP SIDE OF THE MAIN ENGINE MOUNT THAT WILL NOT ALLOW THRUST FITTING BEARING TO ENGAGE MOUNT.  REPAIRED IAW CRJ SRM 71-20-01 AND 70-42-00.  OPERATIOANL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
